I need help. I am a 49 year old male who has been experiencing a flush feeling in the face along with chills, this started on October 28th, 2005. This problem comes and goes but it is wearing on me.
About a week after I started having these feelings I had my gall bladder removed because of gall stones and stomach or digestive issues.
I have been to many doctors including an infectious disease doctor. They have done extensive blood tests, urine tests, Pelvic CT scans, MRI to the head. They have no answers. Meanwhile I am still having these issues.
The only problems I am currently facing are continued stomach issues problems. I take Preveset for this. I even stopped taking this for a week to see if the condition would go away, but it did not. I have no other problems. I work out 5 days a week with no loss of energy. My workout also includes strenuous cardio.
I desperately need some answers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.